Fungal Infection

Fungal infections are caused by fungi living on dead tissues of the body namely skin, hair and nails. There are different types of fungi causing infections, rashes and other specific symptoms at different sites in the body. They are treated by the use of anti-fungal medication.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What are the laboratory results for neurological issues indicating?

Query: Hello doctor, I am going to post some lab results for my 3.5 years old son who has been experiencing neurological issues which lead us to have this testing done. Not sure where to go from here, if someone can please shed some light for us.  Read Full »


Dr. Parth R Goswami

Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hello, Welcome to icliniq.com. I have read your attached reports (attachment removed to protect patient identity). The stool report is showing positive result for fungal infection which can be treated by antifungal medication. Your child's CBC report and other reports seem to be normal and you may...  Read Full »

I am so scared that I suffer from fungal infection for the past one year. Please help.

Query: Hi doctor, I am an i-phone application developer. I am suffering from fungal infection for the past one year. It is like ringworms. I am so scared. I am currently on Syntran 200 mg, Histafree 180 mg, Hicope and Onabet B cream. Please help.  Read Full »


Dr. Asmeet Kaur Sawhney

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. You have mentioned using Panderm and Terbinaforce plus cream. Both of them contain steroids and lead to worsening of fungal infection rather than cure. You should stop using them immediately. You have not mentioned the duration of use of Syntran capsule and Onabet B cr...  Read Full »

Why is my penis head white?

Query: Hello doctor, The skin at the tip of my penis is becoming white from the past three months. There is no pain or any other problem due to that. I feel pressure to urinate, but while urinating the flow is slow. I do not know why my penis has become white. Kindly advice.  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hello, Welcome to icliniq.com. Please send me an image. It might be vitiligo or balanitis xerotica obliterans. Revert with more information to a urologist online --> https://www.icliniq.com/ask-a-doctor-online/urologist  Read Full »

Why is Itch Guard not helping my skin problem?

Query: Hi doctor, I am a 26 year old male. I am having some allergy or skin disease on the upper part of my penis. Because of my shy feeling, I did not consult any doctor. I am having this almost from one year. I have used Itch Guard but I think it is not working. I am attaching the pictures. Can you give ...  Read Full »


Dr. Gaurang Gupta

Cosmetologist, Dermatologist, Hair Transplant Surgeon, Venereologist

Answer: Hello, Welcome to icliniq.com. I have gone through your pictures (attachments removed to protect patient identity) and I would like to summarize it in pointwise manner. Your lesion gives impression of two diseases. One is fungal and second is eczema. In both the cases, itching persists and looks ...  Read Full »

What causes black spots on foreskin?

Query: Hello doctor, I am a 27 years old man, who had swelling and burning on my penis two months back. That time, I applied an antifungal cream, so it became normal, but after a few days, it started again. I applied the same cream again, and the swelling and burning went away. But now, I feel that my ...  Read Full »


Dr. Ganeshkumar Suresh Satpute

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. If it is getting normal with antifungal cream, then it means that it is a fungal infection. So, if you are getting it again and again, then you should start oral antifungal tablets. I suggest you try taking tablet Itraconazole 100 mg twice for seven days along with a...  Read Full »

What causes a single red bump on the penis?

Query: Hello doctor, I am a 30 year old male who is sexually active. I seem to have developed a single small red bump on the head of my penis right after having sex. I have had a yeast infection on my penis head before. So, I assumed it was that again after having prolonged sex. I did not use a condom ...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com. The bump does not appear to be of herpes. This is a small papule-like lesion. But, there is no discharge or pain in your case. I do not think this is related to herpes though the pictures were not very clear. Herpes usually causes painful blisters or papular lesions th...  Read Full »

Please suggest medicine for inner thigh infection.

Query: Hi doctor, Due to excess sweat, I have some infection in my inner thighs. It seems like a layer of skin is out of my testes. It is paining a lot. What shall I use for relief?  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. It could be due to fungal infection. Plain antifungal cream is to be used twice daily. For example, you can use Candid cream (Clotrimazole) twice daily. Proper oral and topical medicine for one or two months is necessary to cure your fungal infection. Remember to wear...  Read Full »

What is the treatment for ringworm on the penis?

Query: Hello doctor, I have ringworm on my leg and the upper side of my penis from one month. I have taken antibiotics like Terfaze. Please help.  Read Full »


Dr. Sampada Avinash Thakare

Cosmetologist, Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. Kindly send image and revert back. Without clinical photographs, medications cannot be advised. For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist   Read Full »

Why does the penis change color?

Query: Hello doctor, I am 27 years old. My weight is 87 kg and height is 184 cm. For the last four to five days, I began to observe that my penis shaft skin is changing the color from black (actual color) to brown (near to my body skin color). Also, I observed that some flat black mole kind of dots appear...  Read Full »


Dr. Gaurang Gupta

Cosmetologist, Dermatologist, Hair Transplant Surgeon, Venereologist

Answer: Hello, Welcome to icliniq.com. Actually, it is a fungal infection only. Remaining mole like skin is nothing but, unaffected patches. Penile area does not get involved in fungal infection, but sometimes it happens. I would suggest you not get panicked and apply an antifungal cream same as you are usi...  Read Full »

I have three clustered areas on the bottom of my shaft after unprotected sex. What could it be?

Query: Hello doctor,I had unprotected sex two days ago, and there are three clustered red areas on the bottom of my shaft. They only slightly itchy, and the skin there is dried. I have heavily researched herpes, and I do not think this is it. Anything else it could be?  Read Full »


Dr. Dilip Meena

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I understand your concern, but there are no attached photographs in your message. Kindly send a picture of the affected area to help you better. I need to see the affected area to assess the condition and to suggest the appropriate diagnosis and treatment. Please sen...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.